# SDR SWIA202161725

- Difficulty date: August 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: None
- Condition: Torn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR LEADING EDGE SKIN AT #2 HINGE POINT IS TORN. (MARKED)     (C-CHECK RO 10/8/2021)    REPAIRED LH ELEVATOR LEADING EDGE SKIN REF REO 601R-55-21-553 REV -- DATED 2021-08-27. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
